# SDR FDEA201401100082

- Difficulty date: January 10, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 22,577 hours, 12,398 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084934
- Condition: Dirty
- Location: Lt & Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE APPEARED IN COCKPIT WITH NO ECAM INDICATIONS, DIVERTED.  DURING TOUCHDOWN ECAM DISPLAYED AVIONICS SMOKE THEN EXTINGUISHED.  FOUND EXCESSIVE DE-ICE FLUID IN MAIN WHEEL WHEEL WHILE ACCESSING AIR CONDITION PACK BAY AND CLEANED. INSPECTED BOTH LT & RT PACK COALESCER BAGS,  FOUND BOTH TO BE VERY DIRTY.  REPLACED COALESCER BAGS IAW MM 21-51-16.  RAN BOTH ENGINES WITH BOTH PACKS OPERATING FOR 35                                      MINUTES IAW MM 21-51-00-03,  NO NOTICABLE FUMES OR ODORS NOTED AT THIS TIME.  ACCOMPLISHED AVIONICS SMOKE DETECTION SYSTEM IAW MM 26-15-00-05, CHECKED NORMAL.
